Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On compact Einstein-Kaehler manifolds

Authors: Bang-yen Chen and Koichi Ogiue
Journal: Proc. Amer. Math. Soc. 53 (1975), 176-178
MSC: Primary 53C55
MathSciNet review: 0380689
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of a complex space form among compact Einstein-Kaehler manifolds is given in terms of Chern classes.

References [Enhancements On Off] (What's this?)

  • [1] B.-Y. Chen and K. Ogiue, Some characterizations of complex space forms in terms of Chern classes, Quart. J. Math. Oxford Ser. 27 (1976). MR 0405303 (53:9097)
  • [2] S. I. Goldberg, Curvature and homology, Pure and Appl. Math., vol. 11, Academic Press, New York and London, 1962. MR 25 #2537. MR 0139098 (25:2537)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55

Additional Information

Keywords: Compact Einstein-Kaehler manifold, complex space form, Chern class
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society